# SDR CHQA20120628201

- Difficulty date: June 28, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N279SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145379
- Aircraft time: 28,769 hours, 23,623 cycles
- Engine: Allsn AE3007A
- Engine time: 17,950 hours, 14,367 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: O-Ring
- Part number: 40303915SD
- Condition: Leaking
- Location: Bleed System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A BLEED 1 LEAK MESSAGE IN FLIGHT. RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED O-RING AT JOINT 11.  OPS AND LEAK CHECKED GOOD,  WITH NO FURTHER DEFECTS NOTED.
